×

zbMATH — the first resource for mathematics

An addendum to the paper “3-fold log flips”. (English. Russian original) Zbl 0828.14027
Russ. Acad. Sci., Izv., Math. 43, No. 3, 527-558 (1994); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 57, No. 6, 141-175 (1993).
This is a new version of \(\S 8\) of the author’s paper “3-fold log flips” [cf. Russ. Acad. Sci., Izv., Math. 40, No. 1, 95-202 (1993); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 56, No. 1, 105-203 (1992; Zbl 0785.14023)]. The changes concern mainly proposition 8.3 in the original version (revised in the English translation) and the application to the proof of proposition 8.8.
Reviewer: M.Roczen (Berlin)

MSC:
14J30 \(3\)-folds
14E05 Rational and birational maps
14E30 Minimal model program (Mori theory, extremal rays)
14M07 Low codimension problems in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI